Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Can Diabetes, Hypertension and high triglyceride causes cloudy, blurred vision in eye?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1986
Answered : 290 Questions
I am 66 and have had cloudy, blurred vision in my left eye for several months now. I have had a diabetic eye exam and nothing was said about the condition. I was given a new prescription for glasses and told to come back for eye "dot exercises"...
Posted Fri, 27 Dec 2013 in General Health
Answered by Dr. Haseena Hamdani 1 hour later
Brief Answer: see detail answer. Detailed Answer: Hi, Welcome to XXXXXXX As you have multiple metabolic problems, like Diabetes, type 2, Hypertension, High Triglycerides, your risk of getting eye complications increases. It is good that you have good control of Diabetes. Usually complications of Diabetes increases, if it was diagnosed late, and management didn't start at right time. All above three diseases are silent diseases, and usually it is diagnosed late, but these conditions already start affecting adversely small blood vessels of Eyes, Kidneys etc. Smoking also increases the risk factor for Micro-vascular complications of eyes. I hope you have seen Eye specialist for your symptoms, not optician. Dot exercises are done to improve the sight . It is not specific exercises for blurred and cloudy vision. I would advise you to discuss frankly with your eye specialist, and know the exact findings. You must also be under constant supervision of your physician, who will make sure that you have tight control of Diabetes, Hypertension and cholesterol as well. Hope you have got your answer. For any further query, with more details, you are most welcome. Dr H Hamdani
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor